# SDR VNAA202402050005

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Lh Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED #3 IN STA WS148 OF INTERNAL LH MAIN FUEL TANK. CORRECTIVE ACTION: WELDED #3 IN STA WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.-
